# SDR SIMA20140630024

- Difficulty date: June 30, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 25,683 hours, 22,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14554051003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  R & R FWD FUSELAGE I LT SKIN IAW SRM 51-40-02 & ETN-EM-53-206.
